# SDR WVER2013031751502

- Difficulty date: March 17, 2013
- Submitted: March 17, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 24,400 hours, 16,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED A FWD END JUST AFT OF FS 280 APPROXIMATELY 0.8" LONG.  PERFORMED MAJOR REPAIR AT STR 3L FROM FS 280.0 TO FS 295.0 BY INCORPORATING BOMBARDIER SB 670BA-53-040 REV C.
